Alert archive / Indiana / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 65, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at May 25, 2006, 5:54 PM EDT for Adams County, Allen County, Wells County, Indiana. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2006, 5:54 PM EDT (21:54 UTC)
- Expired
- May 25, 2006, 6:46 PM EDT
- In force
- 52 min
- Issued by
- NWS Northern Indiana
- Area
- Counties, with a storm outline in the text
Counties Adams County, IN, Allen County, IN, Wells County, IN
The radar
The Northern Indiana radar (KIWX), 69 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 2:34 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.9 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -165 J/kg
- Mixed-layer LCL
- 827 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KIWX 252155 SVRIWX INC001-003-179-252300- /O.NEW.KIWX.SV.W.0065.060525T2154Z-060525T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 554 PM EDT THU MAY 25 2006 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN ADAMS COUNTY IN NORTHEAST INDIANA SOUTHERN ALLEN COUNTY IN NORTHEAST INDIANA NORTHERN WELLS COUNTY IN NORTHEAST INDIANA * UNTIL 700 PM EDT * AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS SEVERE STORM WAS LOCATED 4 MILES WEST OF OSSIAN...AND MOVING NORTHEAST AT 55 MPH. * LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... DECATUR AND MONROE... NEW HAVEN... MONROEVILLE... WOODBURN... OSSIAN... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING FOR NORTHERN INDIANA AND NORTHWESTERN OHIO. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING FOR SOUTHERN MICHIGAN. LAT...LON 4090 8541 4073 8531 4075 8480 4124 8481 $$
2 follow-up statements
000 WWUS53 KIWX 252228 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 626 PM EDT THU MAY 25 2006 INC179-252236- /O.CAN.KIWX.SV.W.0065.000000T0000Z-060525T2300Z/ WELLS IN- 626 PM EDT THU MAY 25 2006 ...THE SEVERE THUNDERSTORM WARNING FOR WELLS COUNTY IS CANCELLED... AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED OR MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING FOR NORTHERN INDIANA AND NORTHWESTERN OHIO. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING FOR SOUTHERN MICHIGAN. LAT...LON 4104 8518 4074 8502 4075 8480 4124 8481 $$ INC001-003-252300- /O.CON.KIWX.SV.W.0065.000000T0000Z-060525T2300Z/ ALLEN IN-ADAMS IN- 626 PM EDT THU MAY 25 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR NORTHERN ADAMS AND SOUTHEASTERN ALLEN COUNTIES... AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS SEVERE STORM WAS LOCATED 4 MILES NORTHEAST OF MONROEVILLE...OR ABOUT 11 MILES EAST OF NEW HAVEN...AND MOVING NORTHEAST AT 45 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODBURN... TOWNLEY... EDGERTON. IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING FOR NORTHERN INDIANA AND NORTHWESTERN OHIO. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING FOR SOUTHERN MICHIGAN. LAT...LON 4104 8518 4074 8502 4075 8480 4124 8481 $$
000 WWUS53 KIWX 252246 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 646 PM EDT THU MAY 25 2006 INC001-003-252256- /O.CAN.KIWX.SV.W.0065.000000T0000Z-060525T2300Z/ ALLEN IN-ADAMS IN- 646 PM EDT THU MAY 25 2006 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ADAMS AND SOUTHEASTERN ALLEN COUNTIES IS CANCELLED... AT 641 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED OR MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING FOR NORTHERN INDIANA AND NORTHWESTERN OHIO. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING FOR SOUTHERN MICHIGAN. LAT...LON 4104 8518 4074 8502 4075 8480 4124 8481 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:10 PM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, May 25, 3:10 PM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 310 PM EDT THU MAY 25 2006 .SHORT TERM... TONIGHT AND FRIDAY...ONGOING SEVERE THREAT MAIN CONCERN FOR THIS EVENING. DEWPOINTS IN THE MID TO UPPER 60S AND SURFACE TEMPERATURES NEAR 80 HAVE COMBINED TO PUSH SURFACE BASED CAPES IN EXCESS OF 2000 J/KG. FORCED LARGE SCALE ASCENT OCCURS THIS EVENING AS REGIONS LIES IN LEFT EXIT REGION OF 50+ KNOT MID LEVEL JET STREAK AND ZONE OF LOW LEVEL MASS CONVERGENCE ON NOSE OF LOW LEVEL JET STREAK. EXPECT INITIAL CONVECTION TO BE SCATTERED IN NATURE BUT EVENTUALLY EVOLVE INTO SQUALL LINE INDIVIDUAL COLD POOLS INTERACT AND ON FRIDAY...NOT MANY CHANGES WARRANTED AS MID LEVEL LOW AND ASSOCIATED COLD POOL PUSH OFF TO THE EAST INTO WESTERN NEW YORK BY EVENING. RETAINED CHANCE POPS DURING THE MORNING HOURS ACROSS THE ENTIRE FORECAST AREA AS LINGERING WRAP AROUND MOISTURE AND SPOKES OF DPVA ROTATE AROUND LOW. BY AFTERNOON...EXPECT SHOWERS TO BE CONFINED TO EASTERN PART OF THE AREA AS LOW LOOSENS ITS GRIP ON THE REGION. TEMPERATURES WILL BE SEVERAL DEGREES COOLER THAN TODAY AS WINDS TURN TO THE NORTHWEST. HIGHS SHOULD TOP OUT INTO THE LOW TO MID 70S...EXCEPT SLIGHTLY COOLER NEAR LAKE MICHIGAN AS WINDS COME IN DIRECTLY OFF THE STILL RELATIVELY COOL WATERS. && .LONG TERM... WITH THE JET STREAM TO THE NORTH THIS WEEKEND AND ON THE BACKSIDE OF THE SURFACE HIGH AND AN UPPER LEVEL RIDGE IN PLACE...THIS WEEKEND WILL BE HOT AND DRY. AT THE BEGINNING OF NEXT WEEK BOTH THE SURFACE RIDGE AND UPPER LEVEL RIDGE WILL BE OFF TO OUR EAST...ALLOWING MOISTURE TO BE BROUGHT UP FROM THE GULF OF MEXICO. NO FRONTS ARE AROUND BUT THE GFS IS SHOWING QPF HERE AND THERE FROM TIME TO TIME AT THE BEGINNING OF NEXT WEEK...WHICH WILL LEAVE THIS TIME DRY YET BUT WHEN THOSE DAYS GET CLOSER...IT WILL HAVE TO BE SEEN IF AFTERNOON TYPE THUNDERSTORMS WILL NEED TO BE ADDED. THEN TOWARDS THE MIDDLE OF NEXT WEEK...TUESDAY TO THURSDAY...THINGS BECOME MUCH MORE INCONSISTENT. MODELS HAVE CHANGED FROM YESTERDAY AND THE GFS DOES NOT DEFINE A COLD FRONT TOO WELL...BUT IT APPEARS THAT IT KEEPS THIS FRONT SOMEWHAT STATIONARY FROM TUESDAY TO THURSDAY TO OUR NORTHWEST...FROM THE CENTRAL PLAINS TO THE NORTHERN GREAT LAKES AREA. IF THIS DOES HAPPEN AND WE STAY IN A SOUTHERLY FLOW...MOISTURE WILL KEEP BUILDING INTO THE CWA AND THE MIDDLE OF NEXT WEEK COULD BE RAINY. BUT WILL MAKE NO CHANGES AT THIS TIME. && .AVIATION... DIFFICULT TAF FORECAST FOR THIS CYCLE AS MID LEVEL LOW OVER THE UPPER MIDWEST AND ASSOCIATED SURFACE COLD FRONT MOVE INTO INCREASINGLY UNSTABLE AIR OVER THE REGION. EXPECT THUNDERSTORM DEVELOPMENT WITHIN THE NEXT COUPLE HOURS AS THESE FEATURES INTERACT. BEST INSTABILITY REMAINS SOUTHEAST OF SBN AND THEREFORE MENTIONED TEMPO MVFR GROUP FOR ONLY SHOWERS LATER THIS AFTERNOON AND EVENING. EXPECT MORE SIGNIFICANT CONVECTION AT FORT WAYNE AND INCLUDED IFR TEMPO GROUP FOR THUNDERSTORMS FOR SAME TIME PERIOD. AFTER THIS INITIAL WAVE OF CONVECTION...EXPECT ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT OVERNIGHT AS MID LEVEL COLD POOL MOVES THROUGH. KEPT CONDITIONS MVFR FOR REMAINDER OF TAF CYCLE FOR THIS AND POTENTIAL MIST DEVELOPMENT WITH ABUNDANT LOW LEVEL MOISTURE IN PLACE. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...50 LONG TERM....98 AVIATION...50
Hazardous weather outlook, May 25, 5:18 AM EDT, 12 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 518 AM EDT THU MAY 25 2006 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-260930- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 418 AM CDT THU MAY 25 2006 /518 AM EDT THU MAY 25 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT ORGANIZED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON OVER PORTIONS OF NORTHERN INDIANA AND SOUTHERN LOWER MICHIGAN AND THEN MOVE EAST INTO NORTHWEST OHIO THIS EVENING. SOME OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND STRONG DAMAGING WINDS THE PRIMARY HAZARD. THE GREATEST CHANCE FOR SEVERE WEATHER IS EXPECTED TO BE ALONG AND EAST OF A LINE FROM STURGIS MICHIGAN TO PERU INDIANA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. IT REMAINS TOO EARLY TO DETERMINE THE CHANCES OF SEVERE WEATHER ASSOCIATED WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX LMZ043-046-061-260930- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE- 518 AM EDT THU MAY 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT. A FEW OF THESE STORMS MAY PRODUCE GUSTY WINDS AND SMALL HAIL ALONG WITH FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH WEDNESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP HITCHCOCK
In the hours before
Local storm report, May 25, 3:42 PM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
342 PM EDT THU MAY 25 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL ELKHART 41.69N 85.97W
05/25/2006 E0.75 INCH ELKHART IN TRAINED SPOTTERLocal storm report, May 25, 3:58 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
358 PM EDT THU MAY 25 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM HAIL OTTAWA 41.02N 84.04W
05/25/2006 M0.75 INCH PUTNAM OH LAW ENFORCEMENTLocal storm report, May 25, 4:03 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
403 PM EDT THU MAY 25 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TSTM WND DMG 2 S MIDDLEBURY 41.64N 85.71W
05/25/2006 ELKHART IN AMATEUR RADIO
COUPLE LARGE TREES DOWN AND VISIBILITY LESS THAN A
QUARTER MILELocal storm report, May 25, 4:34 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
434 PM EDT THU MAY 25 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TSTM WND DMG WARSAW 41.24N 85.85W
05/25/2006 KOSCIUSKO IN LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN.Local storm report, May 25, 5:26 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
526 PM EDT THU MAY 25 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM TSTM WND GST 2 W BLAKESLEE 41.52N 84.77W
05/25/2006 M60 MPH WILLIAMS OH EMERGENCY MNGRLocal storm report, May 25, 5:30 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
530 PM EDT THU MAY 25 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL ELKHART 41.69N 85.97W
05/25/2006 M1.75 INCH ELKHART IN TRAINED SPOTTER
HAIL OBSERVED SOUTHSIDE OF ELKHART.The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 11:28 PM EDT | Special Marine Warning | IWX | 92 min | |
| May 25, 3:19 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange, Saint Joseph | 56 min |
| May 25, 3:40 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Fulton, Kosciusko, Marshall, Noble, Whitley | 65 min |
| May 25, 3:59 PM EDT | Severe Thunderstorm Warning | IWX | White | 18 min |
| May 25, 4:11 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange, Steuben | 64 min |
| May 25, 4:35 PM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Noble, Whitley | 55 min |
| May 25, 5:13 PM EDT | Severe Thunderstorm Warning | IWX | Steuben | 62 min |
| May 25, 6:12 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Jay | 33 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.